# SDR USAA951242

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 48122611
- Condition: Corroded
- Location: Bs 228
- Part time: 37,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C6 INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED, LONGERON 28L SPLICE AT STA 228.  CORROSION TASK NR C51-53300.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-02-14.  (X)
